# SDR QXEA200602536

- Difficulty date: September 9, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Condition: Sheared
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - BLEED AIR PIPE MOUNT PYLON ASSY, FORWARD ANGLE CRACKED AND 2 MOUNT BOLTS SHEARED.  REPAIRED IAW SRM 51-40-11, AND EA 2-55-145, AND RD8-55-1747.
